# SDR DALA1229820926

- Difficulty date: April 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 798-1033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 24 HAS AREAS OF WEAR AND CORROSION FROM BS 798 TO 1033.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED SEAT TRACK STA 798 TO 1033 LBL 24, FABRICATED SEAT TRACK, AND SPLICE AND INSTALLED IAW DC9/MD80 SRM 51-30-1.
